Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Groups of order $ 1$


Author: Elvira Strasser Rapaport
Journal: Proc. Amer. Math. Soc. 15 (1964), 828-833
MSC: Primary 20.10
MathSciNet review: 0167516
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 20.10

Retrieve articles in all journals with MSC: 20.10


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1964-0167516-5
PII: S 0002-9939(1964)0167516-5
Article copyright: © Copyright 1964 American Mathematical Society